Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Shrinking breast size, side effect of birth control. On evra patch. Medication to increase size?

Hi There, I know it a bit silly to ask as this is a side effect when using a contraceptive pill .Is there a pill that will help me get a bigger breasts as went down to small A cup and feel very down about it.I will not feel confident to ask my GP.Was using the Evra Patch for about 1.5 year but had make no difference.What should I look at when choosing one.Is there a brand You could recommend?Thank You
Asked On : Sat, 28 Jul 2012
Answers:  0 Views:  53 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor